Aa
A
A
Close
Avatar universal

hallucinations after quitting suboxone

My friend quit suboxone cold turkey 12/30 and tapered off alcohal 12/30 - 1/3.....he has not slept much, but seemed to get better yesterday.....and then he started hallucinating.  He is confusing what is happening and what he is dreaming, talking to himself, hearing voices, and seeing lights when he closes his eyes.  He refuses to see physician and Im scared as hell.  Anyone have any experience with this?  When will the suboxone be out of his system?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other